MathSciNet Relay Station
MathSciNet bibliographic data
MR1957264 16G20 (14L30 53D20)
Crawley-Boevey, William Normality of Marsden-Weinstein reductions for representations of quivers. Math. Ann. 325 (2003), no. 1, 55–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement